Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fibering $ 3$-manifolds that admit free $ Z\sb{k}$ actions


Author: Jeffrey L. Tollefson
Journal: Trans. Amer. Math. Soc. 147 (1970), 279-287
MSC: Primary 55.60; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9947-1970-0253342-2
MathSciNet review: 0253342
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.60, 57.00

Retrieve articles in all journals with MSC: 55.60, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0253342-2
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society